# SDR SWI2024F00584

- Difficulty date: May 18, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 47,516 hours, 31,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE-BAY FLOOR CROSSBEAM FS1051.3 OUTBOARD OF RBL27, CORROSION AND SCRATCHES,    HN00161479     (C-CHECK RO 7/17/2024)    COMPLIED WITH ALL STEPS OF REO 670-53-61-2288 REV Â€“ DATED: 2024-06-14 TO REPAIR CROSS BEAM AT FS1051.30 BETWEEN RBL27.00 & RBL44.00. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. SRM 51-42-06-001-001-A01
